RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1974, Volume 29, Issue 3(177)  


Decree of Presidium of Supreme Soviet of the USSR
3
Academy of Sciences of the USSR – 250
5

On extremal problems in the theory of best approximation
N. P. Korneichuk
9
Euler products corresponding to Siegel modular froms of genus 2
A. N. Andrianov
43
The method of diagrams in perturbation theory
E. B. Gledzer, A. S. Monin
111
Diameters of sets in normed linear spaces and the approximation of functions by trigonometric polynomials
R. S. Ismagilov
161

In the Moscow Mathematical Society
Meetings of the Moscow Mathematical Society
179
Communications of the Moscow Mathematical Society
The $\omega$-determinacy of germs of mappings with respect to a given group
G. R. Belitskii
181
Rings over which every module is endoprojective
I. V. Bobylev
182
Hamiltonian formalism in the general Lagrange problem
F. A. Berezin
183
A new model for the representations of finite semisimple algebraic groups
J. H. Bernstein, I. M. Gel'fand, S. I. Gel'fand
185
The general problem of integral geometry on the torus
M. I. Burtman
187
A study of a certain class of equations of neutral type by the phase plane method
N. Vaynberg
189
Series that are connected with stationary sequences
V. F. Gaposhkin
191
Convex rays in $R^n$
E. M. Gorelik
193
The structure of the class of graphs with a given cyclomatic matrix
E. A. Dinits, G. A. Slivinskaya
195
Properties of open manifolds that are connected with the behavior of the fundamental group at infinity
A. Z. Dymov
197
The $\lambda$-purity of modules
A. P. Eraskina
199
On the theory of selfadjoint holomorphic operator-valued functions
G. A. Isaev
201
Filtered Lie algebras of Cartan type
V. G. Kac
203
Some theorems on small random perturbations of dynamical systems
Yu. I. Kifer
205
Multivectors of rank 2
G. B. Kleiner
207
Spectra of graded-commutative rings
D. A. Leites
209
Certain radicals of linear Lie algebras
R. S. Lipyanskii
211
Estimates of the solutions of abstract parabolic equations
V. Yu. Lunin
213
Invariance of higher $K$-functors on classes of Clifford algebras
N. M. Mustafa-Zade
215
A certain class of inhomogeneous equations of convolution type
V. V. Napalkov
217
Nonabelian cohomology and finiteness theorems for integer orbits of semisimple group schemes
E. A. Nisnevich
219
Conditions for the analyticity of all solutions of a second order linear equation
O. A. Oleinik, E. V. Radkevich
221
On adaptive scheme of global search
V. T. Perekrest
223
The minimization of nonlinear functionals in normed spaces
O. V. Piontkovskii
225
The construction of the solution of the nonstationary system of Prandtl equations by the finite difference method
E. G. Sokolova
227
The smooth theory of the canonical Maslov operator on a complex Lagrangian germ
B. Yu. Sternin, V. E. Shatalov
229
The system of equations for a boundary layer with a surface of discontinuity
A. I. Suslov
231
The Dirichlet problem for a nonlinear equation in a domain with a deleted point
E. B. Frid
233
The $t\to 0$ asymptotic regime of the Green's function of the Cauchy problem for the parabolic Sobolev problem
V. E. Shatalov
234
The extension of a non-Wiener quasi-measure to a complex measure on nonsmooth functionals
A. M. Chebotarev
235
The lattice of ideals of local rings of finite-to-one mappings of spaces of the same dimension is self-dual
A. N. Shoshitaishvili
237
An a priori estimate of the decrease of decreasing solutions of nonlinear systems
V. A. Yakubovich
239

Mathematical Events in the USSR
Sessions of the Petrovskii Seminar on Differential Equations and Mathematical Problems of Physics
241
Twelfth All-Union Algebraic Colloquium
Yu. N. Mukhin, A. I. Starostin
251

News
All-Union Symposium on Embedding Theorems and Their Applications
T. I. Amanov
257
V Far-Eastern Summer Mathematical School
V. B. Osipov
260

Reviews and Bibliography
New books on mathematics
L. P. Kalinina
263
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019